Contact Us
Simple, accurate health tests for the home and the work place.

Cetirizine Hydrochloride 10mg One a Day Hayfever and Allergy Relief Tablets

This product is a generic treatment with the same active ingredient (Cetirizine Hydrochloride) as Piriteze, Benadryl and Zirtek tablets and Pollenshield Hayfever and allergy relief tablets and several others. As Cetirizine Hydrochloride tablets are now a generic medicine the brands and packaging we supply may vary. Cetirizine Hydrochloride One-a-day 10mg tablets help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites. Cetirizine Hydrochloride can also be taken for allergic skin reactions such as rash, itching and urticaria (more commonly known as Hives or Nettle Rash). Suitable for adults and children aged 6 years and over. For more information read the patient information leaflet by clicking here.

Featured Products

 

© Copyright Home Health (UK) Ltd

Website by Web design by MSGD Studio Ltd